# SDR HNAA2024022000128

- Difficulty date: January 26, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Dlt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

019241 LH ELEVATOR UPPER SKIN IS CRACKED AND BENT AT CENTER HINGE.  PERFORMED DOUBLER REPAIR ON LH ELEVATOR UPPER SKIN AT CENTER HINGE IAW ETD2024-145-002671 AND EO1-55-24-0082.
